# SDR AALA990255

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39281375001
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2213 - EN ROUTE - ORD-DFW - AFTER TAKEOFF AND RETRACTING GEAR, RED NOSE GEAR LIGHT STAYED ILLUMINATED.  ALL  OTHER INDICATIONS WERE THAT THE NOSE GEAR WAS RETRACTED.  LIGHT STAYED ILLUMINATED UNTIL LEVELING AT 11,000 FEET.  ON DESCENT, GOT THREE RED GEAR LIGHTS AFTER RETARDING THE THROTTLES.  WHEN THROTTLES ADVANCED ON LEVEL OFF RED NOSE GEAR LIGHT EXTINGUISHED.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR RETRACTION EXTENSION ACTUATOR AND PERFORMED ALL REQUIRED CHECKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
